Aa
A
A
Close
Avatar universal
metformin effect after CT scan
I have CT scan on 14.02.2012 and the doctor told me that not to take metformin but I totally forget I already took 2 times metformin. What I will do now and what effect it may happen? please give me suggestion.  
Cancel
3 Answers
Page 1 of 1
141598 tn?1355675363
If you are getting a Contrasted CT Scan [with dye] you need to stop taking Metformin 48 hrs in advance. Otherwise you may/will get nauseated [throw up]. If you cannot reschedule your scan ask the technician prior to the procedure for a bucket and towel.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had already CT scan, after CT scan I took 2 times Metformine..what effect it may cause
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
141598 tn?1355675363
None
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
Dec 13
649848 tn?1484935765
Blank
Barb135 commented on KeeLolo's status
Dec 10
296076 tn?1371338074
Blank
melimeli BRING BACK THE NEWSFEED! Comment
Dec 06
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank
Diabetes - Type 2 Community Resources
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank